Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 152, NWS Austin/San Antonio, TX

June 6, 2019Blanco County, Gillespie County, Kendall County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 6, 2019, 1:45 PM CDT for Blanco County, Gillespie County, Kendall County, Texas. It was in force for 60 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2019, 1:45 PM CDT (18:45 UTC)
Expired
Jun 6, 2019, 2:45 PM CDT
In force
60 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Blanco County, TX, Gillespie County, TX, Kendall County, TX

The radar

The Austin/San Antonio radar (KEWX), 82 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 2:07 PM CDTHAIL 0.753 Nnw Luckenbach, TX
Jun 6, 2:09 PM CDTHAIL 0.754 Ne Luckenbach, TX.
Jun 6, 2:09 PM CDTHAIL 0.754 Ne Luckenbach, TX
Jun 6, 2:35 PM CDTHAIL 0.73 Nw Johnson City, TX.
Jun 6, 2:35 PM CDTHAIL 0.73 Nw Johnson City, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 6.8 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2019-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 217 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2019-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
217 J/kg
Mixed-layer CIN
-327 J/kg
Mixed-layer LCL
1441 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted.

132 
WUUS54 KEWX 061845
SVREWX
TXC031-171-259-061945-
/O.NEW.KEWX.SV.W.0152.190606T1845Z-190606T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
145 PM CDT Thu Jun 6 2019

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  West central Blanco County in south central Texas...
  Southeastern Gillespie County in south central Texas...
  Northwestern Kendall County in south central Texas...

* Until 245 PM CDT.

* At 145 PM CDT, a severe thunderstorm was located over Grapetown, or
  near Fredericksburg, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Fredericksburg, Blanco, Johnson City, Stonewall, Flugrath,
  Luckenbach, Cain City, Old Tunnel State Park, Rocky Hill, LBJ State
  Park, Bankersmith, Rocky Creek, Hye, Blumenthal, Payton, Albert,
  Grapetown and LBJ National Historical Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3010 9891 3028 9891 3036 9832 3009 9828
TIME...MOT...LOC 1845Z 262DEG 23KT 3017 9885 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
538 
WWUS54 KEWX 061908
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
208 PM CDT Thu Jun 6 2019

TXC031-171-259-061945-
/O.CON.KEWX.SV.W.0152.000000T0000Z-190606T1945Z/
Blanco TX-Gillespie TX-Kendall TX-
208 PM CDT Thu Jun 6 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR WEST CENTRAL BLANCO...SOUTHEASTERN GILLESPIE AND NORTH CENTRAL
KENDALL COUNTIES...

At 206 PM CDT, a severe thunderstorm was located near Luckenbach, or 
11 miles southeast of Fredericksburg, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Blanco, Johnson City, Stonewall, Flugrath, Luckenbach, Cain City,
Rocky Hill, LBJ State Park, Rocky Creek, Hye, Blumenthal, Payton,
Albert, Grapetown, Bankersmith and LBJ National Historical Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3011 9882 3025 9883 3036 9832 3009 9828
TIME...MOT...LOC 1906Z 262DEG 23KT 3019 9870 

HAIL...1.00IN
WIND...60MPH
 
$$
890 
WWUS54 KEWX 061927
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
227 PM CDT Thu Jun 6 2019

TXC171-259-061937-
/O.CAN.KEWX.SV.W.0152.000000T0000Z-190606T1945Z/
Gillespie TX-Kendall TX-
227 PM CDT Thu Jun 6 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GILLESPIE AND
NORTH CENTRAL KENDALL COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened and 
moved out of the warned area. Therefore, the warning has been 
cancelled.

LAT...LON 3018 9854 3030 9857 3036 9832 3020 9830
TIME...MOT...LOC 1927Z 245DEG 32KT 3023 9853 

$$

TXC031-061945-
/O.CON.KEWX.SV.W.0152.000000T0000Z-190606T1945Z/
Blanco TX-
227 PM CDT Thu Jun 6 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR WEST CENTRAL BLANCO COUNTY...

At 227 PM CDT, a severe thunderstorm was located over Rocky Creek, or
11 miles northwest of Blanco, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Johnson City and Rocky Creek. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3018 9854 3030 9857 3036 9832 3020 9830
TIME...MOT...LOC 1927Z 245DEG 32KT 3023 9853 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 12:52 PM CDT, 53 minutes earlier.

Area forecast discussion, Jun 6, 12:52 PM CDT, 53 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
1252 PM CDT Thu Jun 6 2019

.AVIATION...
/18Z TAFS/
All area sites are at VFR conditions for at least through 20Z. Around
19Z/20Z, a cluster of storms is forecast to develop over the Hill
Country and move to the east and southeast. HiRes models suggest for
these storms to impact the San Antonio area terminals during that
time frame and have added a TEMPO group with -TSRA for both KSAT and
KSSF. Also, increased wind gusts as models soundings suggest an
inverted V profile. For the Austin sites area, lower confidence with
the cluster of storms has resulted in mentioning VCTS for now. Will
be monitoring closely and making adjustments once the storms get
going.

For KDRT, VFR conditions are forecast for the TAF period with
northwest winds prevailing for much of today and shift to the
southeast by Friday morning.

For the I-35 sites, once the storms move out of the area late this
afternoon/early evening, light west to northwest winds and even
light variable winds are forecast for this evening through Friday
morning.

&&

.PREV DISCUSSION... /ISSUED 1122 AM CDT Thu Jun 6 2019/

UPDATE...
Conditions across South Central Texas were temporarily stabilized and
the airmass modified this morning, behind the overnight and early
morning complex of storms. Recovery is expected to take place
through the remainder of the late morning and early afternoon, with
dew points rising back into the upper 60s to low 70s and a weak
southerly low level flow resuming across the southern CWA, as they
remnant outflow boundary to the south washes out. The clearing that
took place may actually allow for slightly faster de-stabilization
this afternoon as convective temperatures are reached. Most CAMs
are initiating isolated convection between 1PM-3PM roughly in the
vicinity of the Bandera, eastern Kerr, Gillespie, Blanco, Kendall
county region. The storms should then quickly moves east-southeast
through the I-35 corridor during the late afternoon hours, becoming
scattered in coverage. There are some differences with how much more
the coverage increases or becomes organized east of I-35 during the
early evening.

Forecast soundings indicate steep mid level lapse rates of around
7 degC/km yielding SBCAPE and MLCAPE values in excess of 3000 J/kg.
Inverted V sounding also evident, indicating DCAPE values of around
1300 J/kg. Deep layer shear values, of nearly 40kts will be present.
So initially supercellular mode may develop with large hail risk and
damaging downburst wind risk over the Hill Country and into the I-35
corridor somewhere between San Antonio and Austin. Overtime cold-
pool development may lead to development of a broken complex east of
I-35 and I-37, with the severe wind threat becoming the main issue.

In terms of flash flooding potential, the overall quick speed of the
system should mitigate widespread concerns. Nevertheless, isolated
heavier downpours could lead to very localized flash flooding
concerns.

FYI...Texas A&M College Station will be conducting a mobile upper air
launch around 1PM near Luling, TX, which should better help sample
the airmass.

PREV DISCUSSION... /ISSUED 619 AM CDT Thu Jun 6 2019/

AVIATION...
VFR conditions prevail behind overnight convection and do not think
we will see any redevelopment of MVFR ceilings this morning. Focus
then shifts to afternoon convection chances. Latest hi-res model
guidance shows scattered activity this afternoon with some it
possible strong to severe. Given the scattered nature, will just keep
VCTS going for now between 20-23z for the I35 sites. After convection
chances end late this afternoon, VFR is expected to continue tonight.

PREV DISCUSSION... /ISSUED 400 AM CDT Thu Jun 6 2019/

SHORT TERM (Today through Friday)...
An upper level trough moves across the Southern Plains today. A line
of showers and thunderstorms is ongoing across our area. Wind gusts
up to 50 mph and brief heavy downpours have been noted with the line.
The showers and thunderstorms gradually dissipate leaving a surface
boundary. Daytime heating of a moist and very unstable airmass allows
for the development of isolated showers and thunderstorms by midday
over the Hill Country with clusters forming and racing off to the
east-southeast across South Central Texas this afternoon into early
evening. Forecast soundings show CAPE in excess of 3,000 to 4,000
J/kg indicate strong to severe storms are quite possible with wind
gusts in excess of 60 mph and quarter to golf ball size hail the main
threats. Should a strong enough cold pool develop, then wind gusts
in excess of 70 mph are possible. Isolated spots of heavy rain could
lead to localized flash flooding in areas with the heaviest rains
recently. The time of greatest threat for severe storms is from 1 PM
to 8 PM.

The upper level trough moves across the Mississippi Valley on Friday.
A combination of an impulse rotating around the trough, a surface
boundary, and daytime heating may allow showers and thunderstorms to
develop. However, warming mid level temperatures will cap the airmass
and only isolated coverage, at best, is expected. There is marginal
risk of a strong to severe storm.

LONG TERM (Friday Night through Wednesday)...
Mid level ridging brings the first significant heat wave of the
season this weekend with well above normal temperatures expected all
areas. San Antonio metro will see their first 100 degree highs of
the year while Austin metro will get close. Lower levels remain moist
from recent rains, so heat index values of around 110 in some areas
will likely cause the issuance of Heat Advisories for at least parts
of our area.

The passage of the an upper level trough across the northern tier of
states, then merging with an upper level trough over the southeastern
states will enable a cold front to move across our area Sunday night
into Monday. The heat wave abruptly ends with temperatures dropping
below normal along with bringing much lower dewpoints for early to
middle of next week. Weak mid level impulses in the northwesterly
flow aloft may generate isolated showers and thunderstorms.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              73  95  73  97  76 /  10   0   0   0   0
Austin Bergstrom Intl Airport  73  96  73  97  75 /  10  -    0   0   0
New Braunfels Muni Airport     73  98  73  98  75 /  10   0   0   0   0
Burnet Muni Airport            71  93  70  96  74 /  10   0   0   0   0
Del Rio Intl Airport           73 100  75 103  78 /   0   0   0   0   0
Georgetown Muni Airport        72  94  71  96  75 /  10  -    0   0   0
Hondo Muni Airport             73 102  75 104  77 /   0   0   0   0   0
San Marcos Muni Airport        73  98  73  99  75 /  10  -    0   0   0
La Grange - Fayette Regional   74  96  74  99  76 /  20  10   0   0   0
San Antonio Intl Airport       74  99  75 100  77 /  10   0   0   0   0
Stinson Muni Airport           75 100  75 103  77 /  10   0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Aviation...17
Short-Term/Long-Term...Runyen
Public Service/Data Collection...33
Hazardous weather outlook, Jun 6, 3:15 AM CDT, 10 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
315 AM CDT Thu Jun 6 2019

TXZ171>173-183>194-202>209-217>225-228-071200-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
315 AM CDT Thu Jun 6 2019

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

There is currently a slight to enhanced risk for scattered severe
storms Thursday afternoon and early evening across the Hill
Country and along and east of the I-35 corridor. The primary
window for severe storms looks to be 1PM to 8PM. Quarter to
golfball sized hail and damaging winds gusts in excess of 60 mph
will be the main threats with any severe storms. There is a low
risk of some isolated storms producing significant straight-line
wind gusts in excess of 70 mph and large hail in excess of
golfball sized. Also, isolated pockets of heavy rainfall leading
to localized flash flooding will be possible from the stronger
storms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hot and humid conditions are expected over the area Friday
through Sunday. Heat indices are forecast to reach 105 to 110
degrees across many areas Saturday and Sunday, with slightly lower
values expected over the Hill Country. A heat advisory may be
needed.

.SPOTTER INFORMATION STATEMENT...

Spotter reports may be needed this afternoon.

In the hours before

Special weather statement, Jun 6, 12:57 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1257 PM CDT Thu Jun 6 2019

TXZ186-189-061845-
Kerr TX-Kendall TX-
1257 PM CDT Thu Jun 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KERR AND
NORTHWESTERN KENDALL COUNTIES UNTIL 145 PM CDT...

At 1257 PM CDT, Doppler radar was tracking a strong thunderstorm near
Kerrville-Schreiner Park, or near Kerrville, moving east at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Kerrville, Comfort, Walnut Grove, Camp Verde, Kerrville-Schreiner
Park, Sisterdale, Kreutzberg, Cypress Creek, Welfare, Nelson City,
Center Point, Waring and Crown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2990 9917 3002 9916 3008 9867 2984 9868
TIME...MOT...LOC 1757Z 271DEG 22KT 2996 9910
Special weather statement, Jun 6, 1:35 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
135 PM CDT Thu Jun 6 2019

TXZ188>190-061915-
Blanco TX-Gillespie TX-Kendall TX-
135 PM CDT Thu Jun 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BLANCO...
SOUTHEASTERN GILLESPIE AND NORTHWESTERN KENDALL COUNTIES UNTIL 215 PM
CDT...

At 135 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bankersmith, or 9 miles south of Fredericksburg, moving east at 15
mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Stonewall, Flugrath, Luckenbach, Cain City, Old Tunnel State Park,
Rocky Hill, LBJ State Park, Bankersmith, Rocky Creek, Hye,
Blumenthal, Albert, Grapetown and LBJ National Historical Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3009 9846 3005 9892 3014 9892 3014 9897
      3020 9897 3029 9845
TIME...MOT...LOC 1835Z 264DEG 15KT 3014 9891
Special weather statement, Jun 6, 1:42 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
142 PM CDT Thu Jun 6 2019

TXZ186-189-061930-
Kerr TX-Kendall TX-
142 PM CDT Thu Jun 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL KERR AND CENTRAL
KENDALL COUNTIES UNTIL 230 PM CDT...

At 141 PM CDT, Doppler radar was tracking a strong thunderstorm over
Comfort, moving east at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Comfort, Sisterdale, Waring, Welfare and Crown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2991 9896 3005 9896 3009 9856 2986 9855
TIME...MOT...LOC 1841Z 271DEG 23KT 2996 9890

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 1:03 AM CDTSpecial Weather StatementEWXLlano42 min
Jun 6, 1:04 AM CDTSpecial Weather StatementEWXGillespie41 min
Jun 6, 1:09 AM CDTSpecial Weather StatementEWXBurnet, Llano51 min
Jun 6, 1:20 AM CDTSevere Thunderstorm WarningEWXBurnet, Williamson40 min
Jun 6, 1:40 AM CDTSpecial Weather StatementEWXDimmit35 min
Jun 6, 1:57 AM CDTSpecial Weather StatementEWXComal, Hays, Kendall, Travis48 min
Jun 6, 2:14 AM CDTSpecial Weather StatementEWXBandera46 min
Jun 6, 12:57 PM CDTSpecial Weather StatementEWXKendall48 min
Jun 6, 1:35 PM CDTSpecial Weather StatementEWXKendall40 min
Jun 6, 1:42 PM CDTSpecial Weather StatementEWXKendall48 min
Jun 6, 2:13 PM CDTSpecial Weather StatementEWXKendall47 min
Jun 6, 2:29 PM CDTSpecial Weather StatementEWXTravis46 min
Jun 6, 2:38 PM CDTSpecial Weather StatementEWXBlanco52 min
Jun 6, 2:49 PM CDTSevere Thunderstorm WarningEWXBastrop, Travis56 min
Jun 6, 3:05 PM CDTSpecial Weather StatementEWXWilliamson40 min
Jun 6, 3:25 PM CDTSevere Thunderstorm WarningEWXBastrop, Lee, Travis, Williamson65 min
Jun 6, 3:29 PM CDTAreal Flood AdvisoryEWXTravis3 hr
Jun 6, 3:38 PM CDTSevere Thunderstorm WarningEWXBastrop, Travis67 min
Jun 6, 3:45 PM CDTSpecial Weather StatementEWXComal45 min
Jun 6, 3:50 PM CDTSpecial Weather StatementEWXWilliamson40 min
Jun 6, 3:51 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe54 min
Jun 6, 4:11 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee64 min
Jun 6, 4:21 PM CDTSpecial Weather StatementEWXGuadalupe39 min
Jun 6, 4:32 PM CDTSpecial Weather StatementEWXTravis43 min
Jun 6, 4:42 PM CDTSpecial Weather StatementEWXFayette48 min
Jun 6, 4:45 PM CDTSpecial Weather StatementEWXComal45 min
Jun 6, 4:49 PM CDTSevere Thunderstorm WarningEWXBastrop, Travis15 min
Jun 6, 4:59 PM CDTSpecial Weather StatementEWXGuadalupe46 min
Jun 6, 4:59 PM CDTSevere Thunderstorm WarningEWXFayette61 min
Jun 6, 5:05 PM CDTSevere Thunderstorm WarningEWXFayette55 min
Jun 6, 5:11 PM CDTSevere Thunderstorm WarningEWXFayette19 min
Jun 6, 5:23 PM CDTSevere Thunderstorm WarningEWXLavaca52 min
Jun 6, 5:25 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe2 hr
Jun 6, 5:30 PM CDTSpecial Weather StatementEWXDeWitt, Lavaca45 min
Jun 6, 5:42 PM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Lavaca63 min
Jun 6, 5:42 PM CDTSevere Thunderstorm WarningEWXGonzales, Guadalupe, Karnes, Wilson63 min
Jun 6, 5:47 PM CDTSevere Thunderstorm WarningEWXBexar, Wilson35 min
Jun 6, 6:07 PM CDTSpecial Weather StatementEWXGuadalupe38 min
Jun 6, 6:22 PM CDTSevere Thunderstorm WarningEWXDeWitt, Lavaca53 min
Jun 6, 6:33 PM CDTSpecial Weather StatementEWXDeWitt42 min
Jun 6, 6:48 PM CDTSpecial Weather StatementEWXBexar42 min
Jun 6, 6:49 PM CDTSevere Thunderstorm WarningEWXDeWitt, Lavaca26 min
Jun 6, 6:58 PM CDTSpecial Weather StatementEWXDeWitt47 min

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.